Losartan for blood pressure - ProTeacher Community




Home Join Now Search My Favorites
Help


      Teachers' Lounge


Losartan for blood pressure

>

Reply
 
Thread Tools
Flteachersmom's Avatar
Flteachersmom Flteachersmom is offline
 
Joined: Aug 2010
Posts: 1,051
Senior Member

Flteachersmom
 
Flteachersmom's Avatar
 
Joined: Aug 2010
Posts: 1,051
Senior Member
Losartan for blood pressure
Old 04-09-2019, 02:36 PM
  #1

Anyone have any experience with taking Losartan for blood pressure??? Any side effects???


Flteachersmom is offline   Reply With Quote

kerrysgirl's Avatar
kerrysgirl kerrysgirl is offline
 
Joined: May 2009
Posts: 2,613
Senior Member

kerrysgirl
 
kerrysgirl's Avatar
 
Joined: May 2009
Posts: 2,613
Senior Member
side effects
Old 04-09-2019, 03:49 PM
  #2

Mine just makes me very sleepy. I take it at night.
kerrysgirl is offline   Reply With Quote
Jasmine2010 Jasmine2010 is offline
 
Joined: Feb 2013
Posts: 497
Senior Member

Jasmine2010
 
Joined: Feb 2013
Posts: 497
Senior Member
No side effects for me.
Old 04-09-2019, 04:21 PM
  #3

I take it at night also.
Jasmine2010 is offline   Reply With Quote
Lottalove's Avatar
Lottalove Lottalove is offline
 
Joined: Apr 2007
Posts: 6,742
Senior Member

Lottalove
 
Lottalove's Avatar
 
Joined: Apr 2007
Posts: 6,742
Senior Member
For me,
Old 04-09-2019, 04:31 PM
  #4

No side effects but it didn't work. They added Amlodipine(sp?) and then switched me to Olmesartan.
Lottalove is offline   Reply With Quote
anabel12's Avatar
anabel12 anabel12 is online now
 
Joined: Aug 2007
Posts: 2,265
Senior Member

anabel12
 
anabel12's Avatar
 
Joined: Aug 2007
Posts: 2,265
Senior Member

Old 04-09-2019, 05:48 PM
  #5

It knocks my sister right out. She has to take it at night. My husband, no.


anabel12 is online now   Reply With Quote
Shelby3 Shelby3 is offline
 
Joined: Sep 2008
Posts: 2,652
Senior Member

Shelby3
 
Joined: Sep 2008
Posts: 2,652
Senior Member
Losartan
Old 04-09-2019, 05:55 PM
  #6

I started with lisinipril and had to change because of a dry cough and sleepiness. I've been on losartan for about 7 months and have had no problems at all.
Shelby3 is offline   Reply With Quote
lpt's Avatar
lpt lpt is offline
 
Joined: Feb 2008
Posts: 1,702
Senior Member

lpt
 
lpt's Avatar
 
Joined: Feb 2008
Posts: 1,702
Senior Member

Old 04-09-2019, 06:12 PM
  #7

I take it in the morning---no side effects for almost 7 years.

Wait...maybe this is why I want to stay in bed every morning!

Good luck. I hope you find something that helps your BP!
lpt is offline   Reply With Quote
NoElephants's Avatar
NoElephants NoElephants is online now
 
Joined: May 2008
Posts: 5,307
Senior Member

NoElephants
 
NoElephants's Avatar
 
Joined: May 2008
Posts: 5,307
Senior Member

Old 04-11-2019, 07:25 PM
  #8

I took it for awhile with no side effects.
NoElephants is online now   Reply With Quote

Join the conversation! Post as a guest or become a member today. New members welcome!

Reply

 

>
Teachers' Lounge
Thread Tools




Sign Up Now

Sign Up FREE | ProTeacher Help | BusyBoard

All times are GMT -8. The time now is 05:16 PM.

Copyright © 2019 ProTeacher®
For individual use only. Do not copy, reproduce or transmit.
source: www.proteacher.net
7